# SDR CALA2014091892229

- Difficulty date: September 13, 2014
- Submitted: September 18, 2014
- Operation: Air carrier
- Aircraft: N489UA
- Make and model: Airbus A320-232
- Aircraft serial: 1702
- Aircraft time: 40,902 hours, 17,793 cycles
- Engine: Iae V2527A5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 41R HAS CORROSION BETWEEN FRAME 63 & 64.  FOUND NO ALLOWABLE LIMITS FOR STRINGER DAMAGE IN SRM 53-41-13 PG ,101.  REMOVED STRINGER 41R FROM FRAME 58 TO 64 & SPLICE AT FRAME 58.  REPLACED WITH NEW STRINGER & FACTORY SPLICE BETWEEN FRAME 58 & 64.
